Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Isotopy Invariants in Quasigroups

Etta Falconer
Transactions of the American Mathematical Society
Vol. 151, No. 2 (Oct., 1970), pp. 511-526
DOI: 10.2307/1995510
Stable URL: http://www.jstor.org/stable/1995510
Page Count: 16
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Isotopy Invariants in Quasigroups
Preview not available

Abstract

The purpose of this paper is to investigate quasigroup and loop identities that are invariant under isotopy. The varieties of quasigroups and the varieties of loops that are closed under isotopy form isomorphic lattices. Some methods of generating isotopically closed varieties of loops are given.

Page Thumbnails

  • Thumbnail: Page 
511
    511
  • Thumbnail: Page 
512
    512
  • Thumbnail: Page 
513
    513
  • Thumbnail: Page 
514
    514
  • Thumbnail: Page 
515
    515
  • Thumbnail: Page 
516
    516
  • Thumbnail: Page 
517
    517
  • Thumbnail: Page 
518
    518
  • Thumbnail: Page 
519
    519
  • Thumbnail: Page 
520
    520
  • Thumbnail: Page 
521
    521
  • Thumbnail: Page 
522
    522
  • Thumbnail: Page 
523
    523
  • Thumbnail: Page 
524
    524
  • Thumbnail: Page 
525
    525
  • Thumbnail: Page 
526
    526